Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Depakote McPac

Posted by katia on August 19, 2003, at 14:43:48

In reply to Thanks Ron! Hope you are well bro! (NM) (nm), posted by McPac on August 18, 2003, at 22:32:21

Hi McPac,
Forgive me if you've already told about your history with meds, but i'm curious why are you asking about Depakote?
I just recently started it and have had an atypical reaction to it. I've gotten racy and speeded up, trouble sleeping (I now need sleep meds). I alternate b/t this state and depressed. I just talked to my pdoc and he said, that actually he has seen this in a few other BP people, which is even more confirming for my dx of BP. He said there are one of two things going on: one, the dose is too low and once we get it high enough it'll even out things or two: I'm having a bad reaction to Depakote and up the dose to see if I get speedier or better. If I get worse as the dose titrates up, then we ditch Depakote and try another.
What's been your experience with Depakote?
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030818/msgs/252201.html